# SDR CALA2023092002832

- Difficulty date: September 16, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 102,359 hours, 13,680 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Starter
- Part number: 8110504
- Part serial: 200510015
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A, J

## Discrepancy

FIRE ENG R IN FLT INTERMITTENTLY CONTACT TOMC FOR FURTHER DETAILS.   ASSY REPLACED REF AMM 26-11-01-401. FIRE TEST PASSED AND STS MESSAGE CLEARED.
